×

zbMATH — the first resource for mathematics

The Gromov invariant of links. (English) Zbl 0478.57006

MSC:
57N10 Topology of general \(3\)-manifolds (MSC2010)
57M25 Knots and links in the \(3\)-sphere (MSC2010)
51M10 Hyperbolic and elliptic geometries (general) and generalizations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Feustel, C.D., Whitten, W.: Groups and complements of knots. Canad. J. Math.30, 1284-1295 (1978) · Zbl 0373.55003
[2] Gromov, M.: Volume and bounded cohomology. Preprint · Zbl 0516.53046
[3] Jaco, W., Shalen, P.B.: A new decomposition theorem for irreducible sufficiently-large 3-manifolds. Proc. Symp. in Pure Math.32, 71-84 (1978) · Zbl 0409.57011
[4] Milnor, J.: A unique decomposition theorem for 3-manifolds. Amer. J. Math.84, 1-7 (1962) · Zbl 0108.36501
[5] Morgan, J.W.: Non-singular Morse-Smale flows on 3-dimensional manifolds. Topology18, 41-53 (1979) · Zbl 0406.58020
[6] Thurston, W.: The geometry and topology of 3-manifolds (mimeographed notes). Princeton Univ., Princeton, N.J. (1977/78)
[7] Thurston, W.: Hyperbolic structures on 3-manifolds: overall logic. Preprint
[8] Waldhausen, F.: Eine Klasse von 3-dimensionalen Mannigfaltigkeiten II. Inventiones math.4, 87-117 (1967) · Zbl 0168.44503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.